Table of Contents
International Journal of Analysis
Volume 2014, Article ID 301709, 9 pages
http://dx.doi.org/10.1155/2014/301709
Research Article

Weighted Fractional Differentiation Composition Operators from Mixed-Norm Spaces to Weighted-Type Spaces

Department of Mathematical Science, Gauhati University, Guwahati 781014, India

Received 3 December 2013; Accepted 10 January 2014; Published 27 February 2014

Academic Editor: Frédéric Robert

Copyright © 2014 D. Borgohain and S. Naik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Borgohain and S. Naik, “Weighted Fractional Differentiation Composition Operators from Mixed-Norm Spaces to Weighted-Type Spaces,” International Journal of Analysis, vol. 2014, Article ID 301709, 9 pages, 2014. https://doi.org/10.1155/2014/301709.